# SDR SWAA2017091816414

- Difficulty date: September 13, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 9,148 hours, 3,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A323
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CLIPS CRACKED BETWEEN BS 500A TO BS 500B, STR 26R.  R&R CLIPS IAW SRM AND DWG.
